... suspecting it is my lipitor
I was prescribed lipitor. Within a week I started getting severe pain in both arms and legs. The pain was so intense that I couldn't push myself up to get out of bed. It hurt to walk. My doctor had me discontinue lipitor. He told me that a small percentage of those that took lipitor had this adverse effect. Now I watch my diet and exercise to control my cholesterol. And its one less pill to pop.
It has been found that women who take cholesterol medications (statins) receive very little benefit. Men do have a better effect.
You should be aware that people have symptoms of an upcoming heart attack as long as two weeks before the event. It's sounds like that possibility. If you experience a heavy feeling in your chest, shortness of breath, pain in the middle of your back, or something unusual like strong fatigue or sharp pain in your left arm, please chew aspirin and get to the hospital. Things can change swiftly. Don't drive yourself, ok? Don't hesitate either.
I see no reason not to discontinue the statin once you tell the prescribing doctor about your symptoms. I have a muscle disease that can be caused by statins. You definitely don't want it.
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2010 • 4 answers
Posted 30 Oct 2012 • 2 answers
I have been on Atorvastatin for past 4 years. Since 2 months I am having pain in my left arm muscles
Posted 28 Jun 2013 • 1 answer
Posted 25 Aug 2016 • 1 answer
Posted 28 Jan 2017 • 2 answers